Current time in Korea 12:48 Dec 02 (Wed) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 7, Number 2
BKCSDE 7(2)
February 20, 1986 

 
Title
Ortho-normalized Gaussian Type Orbitals
Author
Jong-Gi Jee
Keywords
Abstract
The conventional Gaussian type orbitals (GTO's) were generalized to have a regular form which is similar to the conventional Slater type orbitals (STO's). They were also orthogonalized and orthonormalized to have the same number of radial nodes that the hydrogenic orbitals have.
Page
99 - 102
Full Text
PDF